MathSciNet Relay Station
MathSciNet bibliographic data
MR755837 60F05 (62E20)
Barbour, A. D.; Hall, Peter On the rate of Poisson convergence. Math. Proc. Cambridge Philos. Soc. 95 (1984), no. 3, 473–480.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement